# SDR SWIA201743170

- Difficulty date: March 19, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 23,283 hours, 13,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FRAME AT BS 310 BETWEEN STRINGERS 26L AND 25R.  REPAIRED IAW REO.
